Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On automorphisms of Lie algebras of classical type


Author: George B. Seligman
Journal: Trans. Amer. Math. Soc. 92 (1959), 430-448
MSC: Primary 22.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0106965-0
MathSciNet review: 0106965
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.00

Retrieve articles in all journals with MSC: 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0106965-0
Article copyright: © Copyright 1959 American Mathematical Society